# SDR UALA2010092103513

- Difficulty date: September 18, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 57,402 hours, 10,424 cycles
- Engine: Pwa PW4077
- Engine time: 51,640 hours, 9,521 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HYDRAULIC SUPPLY LINE HAS EVIDENCE OF WEAR ON SILICONE HEATSHIELD UP NEAR THE FIREWALL DISCONNECT.  AREA OF DEFECT IS APPROX 1. 5 INCH IN DIAMETER EXPOSING THE BRAIDED STAINLESS STEEL CORE. THERE IS NO VISIBLE DAMAGE TO BRAIDED CORE.  WILL ACP INTERIM REPAIR WITH GUIDELINE TAPE (PCN912-0520) FOR 25 HOUR FLYBACK. AT WHICH TIME EITHER REPLACE THE LINE OR ACP PERMANENT REPAIR IAW GNMM.  REPLACED ENG NR 2 HYD SUPPLY LINE PYLON TO EDP.
